Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 1, Pages 1-21
http://dx.doi.org/10.1155/JAM.2005.1

Periodic boundary value problems for nth-order ordinary differential equations with p-laplacian

1Department of Mathematics, Hunan Institute of Science and Technology, Yueyang, Hunan 414000, China
2Department of Applied Mathematics, Beijing Institute of Technology, Beijing 1000811, China
3Department of Applied Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 26 April 2004; Revised 5 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuji Liu and Weigao Ge, “Periodic boundary value problems for th-order ordinary differential equations with -laplacian,” Journal of Applied Mathematics, vol. 2005, no. 1, pp. 1-21, 2005. https://doi.org/10.1155/JAM.2005.1.